Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Three mapping theorems


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 15 (1964), 410-415
MSC: Primary 46.25; Secondary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1964-0162129-3
MathSciNet review: 0162129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chapters I and II, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [2] -, Espaces vectoriels topologiques, Chapters III and IV, Hermann, Paris, 1955.
  • [3] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 0042109 (13:54f)
  • [4] -, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361-382. MR 0077107 (17:990e)
  • [5] -, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 647-652. MR 0109343 (22:229)
  • [6] -, A Short proof of the Arens-Eells embedding theorem, Proc. Amer. Math. Soc. 15 (1964), 415-416. MR 0162222 (28:5421)
  • [7] -, A linear mapping between function spaces, Proc. Amer. Math. Soc. 15 (1964), 407-409. MR 0162128 (28:5327)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162129-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society